Tortious liability for released detainees

Youngs, Raymond (2011) Tortious liability for released detainees. The Howard Journal Of Criminal Justice, 50(1), pp. 52-61. ISSN (print) 0265-5527

Full text not available from this archive.
Item Type: Article
Research Area: Law
Faculty, School or Research Centre: Faculty of Business and Law (until 2017)
Faculty of Business and Law (until 2017) > Kingston Law School
Depositing User: Anna Englund
Date Deposited: 29 Sep 2010 07:29
Last Modified: 04 Feb 2011 19:38

Actions (Repository Editors)

Item Control Page Item Control Page